# SDR 07FDEA03776

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52175004
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR DOUBLER ON AFT PAX DOOR RT OUTER SKIN LOWER EDGE, NOT   CONFORM TO SRM 52-10-00/FIG 204.  REPAIR RENEWED AS PER SRM 52-10-00/FIG 204.
